# SDR ASAA2016022415657

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,237 hours, 10,592 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B LOOP ON RT CORE DETECTOR HAS LOOSE TERMINAL, ALMOST BROKE, UPPER RT.   ACFT GROUNDED.  REPAIRED DETECTOR TERMINAL LUG. OPS NORMAL, REF AMM 26-11-02.
